Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Simply connected manifolds of positive scalar curvature


Author: Stephan Stolz
Journal: Bull. Amer. Math. Soc. 23 (1990), 427-432
MSC (1985): Primary 53C20, 55T15, 55N22, 57R90
MathSciNet review: 1056561
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 55T15, 55N22, 57R90

Retrieve articles in all journals with MSC (1985): 53C20, 55T15, 55N22, 57R90


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15951-8
PII: S 0273-0979(1990)15951-8